# SDR ASAA0944279

- Difficulty date: January 6, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 6546486149
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB TE FLAP WEDGE PANEL HAS CLUSTERS OF DENTS ON LOWER SURFACE. REPAIRED LT IB TE FLAP WEDGE PANEL IAW B737 400 SRM 51 70 10.
